# SDR IPXA2023070193568

- Difficulty date: June 14, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270864002
- Part serial: NA
- Condition: Damaged
- Location: Mdc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CPANEL 221FG DAMAGEDFABBED PNL IAW SREO A300-5320-40552-B
